MAUDE Adverse Event Report: GE HANGWEI MEDICAL SYSTEMS CO., LTD. REVOLUTION; COMPUTED TOMOGRAPHY X-RAY SYSTEM

GE HANGWEI MEDICAL SYSTEMS CO., LTD. REVOLUTION; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number APEX PLUS
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Legal manufacturer: hcs wso - 3000 n grandview blvd.Usa waukesha, wi 53188.Block a: fe information was not obtained due to country privacy laws.Ge healthcare's investigation is ongoing.A follow up report will be submitted when the investigation has been completed.
 
Event or Problem Description
It was reported that, during installation of the system, a field engineer's thumb got pinched in the table spring, causing a wound that was treated with surgery.
 
Additional Manufacturer Narrative
Block a: additional patient information was not obtained due to country privacy laws.Ge healthcare has completed its investigation.During system installation, the fe lowered the table and heard a noise coming from the elevation spring.He observed the spring compressed into a c shape; displaced from its landing knob.He raised the table and the spring returned to the knob but was slightly misaligned.When he pushed the spring by hand, it extended and struck his thumb; causing a laceration that was treated surgically.Investigation concluded that the field engineer performed a service intervention not specified in the installation manual as spring adjustment is not part of the installation procedure.Following a comprehensive review of the design, manufacturing, transportation, customer-site unpacking, and field engineer installation processes, no factors were identified that could have caused the table spring to become misaligned.Therefore, the product root cause remains undetermined.The design's residual risk has been determined to be reduced to as far as possible and no mitigations are available to significantly reduce the risk.No further actions are planned by ge healthcare.

Brand Name
REVOLUTION
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
GE HANGWEI MEDICAL SYSTEMS CO., LTD.
west area of building no.3
no.1 yongchang north road
beijing 10017 6
CH  100176
Manufacturer (Section G)
GE HANGWEI MEDICAL SYSTEMS CO., LTD.
west area of building no.3
no.1 yongchang north road
beijing 10017 6
CH   100176
Manufacturer Contact
susan strasser
3000 n grandview blvd
waukesha, WI 53188
MDR Report Key24054776
Report Number9613445-2026-00001
Device Sequence Number10023050
Product Code JAK
UDI-Device Identifier00195278502179
UDI-Public(01)00195278502179(11)250912
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberAPEX PLUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown